RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 9  


Ordinary Differential Equations
Controllability of a system of differential equations
S. A. Aisagaliev
1475
Normal solvability of a functional-differential equation with operator coefficients in a Hilbert space
R. G. Aliev
1486
Averaging in a single-frequency system in general position
V. I. Bakhtin
1493
Asymptotic integration of a system of differential equations with a turning point
V. N. Bobochko
1505
Periodic solutions of impulse differential systems in critical cases
A. A. Boichuk, N. A. Perestyuk, A. M. Samoilenko
1516
Solvability of the Dirichlet boundary value problem for systems of nonlinear ordinary differential equations with singularities
G. D. Gaprindashvili
1521
Exponential representation of solutions of Pfaffian systems (the one-parameter case)
V. A. Golubeva, V. P. Leksin
1526
Asymptotics of the eigenvalues of the monodromy operator for periodic systems of differential equations with deviating argument of neutral type
Yu. F. Dolgii, N. V. Plastinin
1538
On the stability in the large of the zero solution of a system of two differential equations
I. G. Egorov
1544
A theorem on the unconditional basis property of root vectors of second-order weighted differential operators
I. S. Lomov
1550
Self-induced oscillations in nonlinear systems
E. A. Tomberg
1563

Partial Differential Equations
A method for constructing fundamental solutions in scattering problems
V. F. Badjukov
1575
Solvability of boundary value problems for linear loaded equations with nonregular coefficients
M. T. Dzhenaliev (Jenaliyev)
1585
A nonstationary temperature boundary layer in a cross section of a rotating cylinder
M. I. Letavin, G. S. Mishuris
1596
On the modeling of control in parabolic variational inequalities
V. I. Maksimov
1603
Solution of a mixed problem for a linearized system of equations of motion of viscoplastic media
T. M. Rasulov
1610
Inverse problems for the nonstationary transport equation in plane-parallel geometry
G. M. Sydykov, A. D. Sariev
1617
On the representation of solutions of mixed problems for the nonlinear wave equation by special double series
M. Yu. Filimonov
1625

Short Communications
Construction of dynamical systems in three-dimensional space
S. V. Volkov
1633
A comparison theorem on the uniform oscillation of a linear equation
L. I. Danilov, A. G. Ivanov
1636
Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation
S. Iskandarov
1638
On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory
A. A. Kilbas, M. Saigo, V. A. Zhuk
1640
On the stability of the Mathieu equation with damping
G. S. Krechetov
1642
Stability of a system of linear differential equations with random coefficients
A. A. Lunin
1644
Integration of the Boussinesq equation on the half-line
V. A. Yurko
1647
On a spline-method for numerical solution of integral equations of the third kind
N. S. Gabbasov
1648
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019